# SDR PCSA062206SUP

- Difficulty date: June 22, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N495AJ
- Make and model: Boeing 727233
- Aircraft serial: 20937
- Engine: Pwa JT8D15
- Engine time: 51,252 hours, 26,365 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Part number: 500420201
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 1,918 hours, 1,093 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

ON TAKEOFF CREW REPORTED NR 1 BLEED TRIP LIGHT CAME ON.  CHANGED TO NR 2 BLEED, ONE MIN LATER NR 1 STRUT OVERHEAT LIGHT CAME ON.  FOLLOWED COMPANY CHECKLIST & SHUT DOWN NR 1 ENGINE; DUMPED FUEL, & RETURNED WITHOUT INCIDENT.   INSPECTION OF NR 1 ENGINE FOUND C-1 LOW COMPRESSOR STAGE BLADES 4 EA HAD SUSTAINED FOD DAMAGE, ALSO C-2 LOW COMPRESSOR STAGE BLADES 8 EA SUSTAINED FOD DAMAGE, & C1 STATOR HAD SUSTAINED FOD DAMAGE.  ORIGIN OF FOD DAMAGE IS NOT EVIDENT.  DAMAGED C-1 & C-2 BLADES, & C1 STATOR WERE REMOVED, REPLACED AND BALANCED.  ACCOMPLISHED NR 1 ENGINE RUN PER AMERIJET FORM B-41, OPERATIONAL CHECK GOOD.  THE A/C HAS BEEN RETURNED TO SERVICE.
